| Catalog Number |
869117 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
4 long pins for fixing femur are twisted in the equipment, which made the procedure difficult.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: 4 long pins for fixing femur are twisted in the equipment, which made the procedure difficult please change these references.(they are grouped with a blue ribbon, i did not have my red ribbon a thousand apologies for this impact).The product was not returned to depuy synthes, however photos were provided for review.See attachment source file - reporte de novedad colectivo 432405.Visual analysis of the photo revealed that pfc 3inhdles steinmn pin pkg10 is bent.All pins present signs of constant use.The manner in which the pins appear bent is consistent with off-axis alignment during pin insertion.It is reasonable to conclude that the observed condition prevents the pins from properly assembly.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the pfc 3inhdles steinmn pin pkg10 would contribute to the complained device issue.Based on the investigation findings, potential cause can be traced to unintended user error and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.